# SDR DALA2021121607783

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 83,339 hours, 26,560 cycles
- System (JASC): 3810 · Potable Water System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 LAV WATER CAUSES SHOCK WHEN WASHING HANDS AND TOUCHING BIFOLD DOOR / INTERIOR. CORRECTIVE ACTION: REPLACED WATER HEATER CHECKS GOOD PER B757 AMM 38-13. (2052205)
